Shuffle binoids

S. L. Bloom, Z. Ésik

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

We study the equational properties of the shuffle operation on finitary and ω-languages in combination with both binary concatenation L-L′ and ω-powers, Lω = L·L⋯··.

Original languageEnglish
Pages (from-to)175-198
Number of pages24
JournalTheoretical Informatics and Applications
Volume32
Issue number4-6
DOIs
Publication statusPublished - Jan 1 1998

    Fingerprint

ASJC Scopus subject areas

  • Software
  • Mathematics(all)
  • Computer Science Applications

Cite this